# SDR CALA2024120601418

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 67,301 hours, 29,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM.  ADJUSTED GIRT BAR TRAVEL PER AMM 52-11-22-820-001-A OPS CHECK GOOD SLIDE INDICATION IS NORMAL IN FLIGHT DECK PREFORMED TSM 52-11-00-810-801-A TEST FOR ON LIGHT ON DOOR TO ILLUMINATE. OPS NORMAL ACP RII INSPECTION FOR R-1 DOOR SLIDE GIRT BAR TRAVEL ADJUSTMENT REF MM 52-11-22-820-001A. DOOR ARMING CHECKS OK. VERIFIED OPERATION OF ARM LIGHT ON DOOR PER TSM 52-11-00-810-801A. CHECKS GOOD ALSO.
